Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations

Pang, Sulin and Deng, Feiqi and Mao, Xuerong, EPSRC (Funder), National Science Foundation of China (Funder), Jinan University of China (Funder) (2008) Almost sure and moment exponential stability of Euler-Maruyama discretizations for hybrid stochastic differential equations. Journal of Computational and Applied Mathematics, 213 (1). pp. 127-141. ISSN 0377-0427

[thumbnail of strathprints013779.pdf]
Preview
PDF (strathprints013779.pdf)
strathprints013779.pdf
Accepted Author Manuscript

Download (233kB)| Preview

    Abstract

    Positive results are derived concerning the long time dynamics of numerical simulations of stochastic differential equation systems with Markovian switching. Euler-Maruyama discretizations are shown to capture almost sure and momente xponential stability for all sufficiently small timesteps under appropriate conditions.

    ORCID iDs

    Pang, Sulin, Deng, Feiqi and Mao, Xuerong ORCID logoORCID: https://orcid.org/0000-0002-6768-9864;